# SDR ASAA2025010255036

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 30,398 hours, 9,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO POWER SUPPLY M2626 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY AT M2626 S/N 131020 AND TEST PASSED IAW B737-900 AMM 33-51-06-960-806.
